Generalized compact multi-grid

Published

Journal Article

Extending our recent work, based on the ideas of the multi-grid iteration, we decrease the storage space for a smooth solution of a nonlinear PDE and, furthermore, for any smooth function on a multi-dimensional grid and on discretization sets other than grids. © 1993.

Full Text

Duke Authors

Cited Authors

  • Pan, V; Reif, J

Published Date

  • January 1, 1993

Published In

Volume / Issue

  • 25 / 9

Start / End Page

  • 3 - 5

International Standard Serial Number (ISSN)

  • 0898-1221

Digital Object Identifier (DOI)

  • 10.1016/0898-1221(93)90126-G

Citation Source

  • Scopus